I walk around on a pair of beat up old legs and a week ago I went in for a Simdisc (?) injection in both knees. I had this done four times before as I try to lose enough weight for a knee replacement. (that is becoming a joke in the doc's office) Every time before it was great and gave some good relief. This time about 4 hours later the legs started stiffening up. That night the pain began. By the next morning I could barely walk and it was with great pain. I called the doc. That was Tuesday. A nurse called me back Weds. I told her what was happening and that I was ready to head for the emergency room. She said wait and she would call me back. Thursday I got the call back and the Doc said this happens sometimes. They prescribed the steroid pack I had taken for other ailments. I took the first Thursday night. Started the five on Friday. By Saturday afternoon I was well enough to volunteer some time operating a machine for the village. Felt great Sunday. Called the doc when I started feeling better as told to do and was told this was a common reaction after receiving multiple doses of this medication in the past. They said they have had people screaming in the emergency room from it!??? I asked what will I do next time. They said they have a product that is 100% synthetic that no one has a reaction to....:banghead.